Universidad Complutense de Madrid
E-Prints Complutense

Some statistical applications of generalized Jensen difference divergence measures for fuzzy information systems

Impacto

Downloads

Downloads per month over past year

Menéndez Calleja, María Luisa and Pardo Llorente, Julio Ángel and Pardo Llorente, Leandro (1992) Some statistical applications of generalized Jensen difference divergence measures for fuzzy information systems. Fuzzy Sets and Systems, 52 (2). pp. 169-180. ISSN 0165-0114

Official URL: http://www.sciencedirect.com/science/article/pii/0165011492900478


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

In previous papers we have compared statistical experiments by considering unified scalar parametric generalizations of the Jensen difference divergence measure. In this paper we first introduce the generalized Jensen difference divergence measures when the available information from the experiment is not exact in order to compare fuzzy information systems. Then we establish the relationship between extended Fisher information and the generalized (r, s)-Jensen difference divergence measures.


Item Type:Article
Uncontrolled Keywords:Statistical experiment; fuzzy information system; extended unified (r, s)-Jensen difference divergence measures; extended Fisher information; parametric information measures; extended sufficient criterion
Subjects:Sciences > Mathematics > Mathematical statistics
Sciences > Mathematics > Logic, Symbolic and mathematical
ID Code:17940
Deposited On:24 Jan 2013 11:49
Last Modified:24 Jan 2013 11:49

Origin of downloads

Repository Staff Only: item control page